MathSciNet Relay Station
MathSciNet bibliographic data
MR545037 (81a:14018) 14G25 (10B10)
Zimmer, Horst G. Torsion points on elliptic curves over a global field. Manuscripta Math. 29 (1979), no. 2-4, 119–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement